MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFB33, 11X100 KII SH BLD ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFB33, 11X100 KII SH BLD ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFB33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: [translation] the service declares that: while taking out the surgical piece through the sleeve of this trocar, and putting back this sleeve in the incision, the surgeon noticed that a piece was missing, the surgeon checked the whole abdominal cavity and cleaned it with 3l of physiological serum.Additional information from product complaint form received on 06dec2022: during specimen retrievement through the canula a piece of canula broke.Type of intervention: the surgeon checked the whole abdominal cavity and cleaned it with 3l of physiological serum.Patient status: ok.
 
Event or Problem Description
Procedure performed: exploratory laparoscopy event description: [translation] the service declares that: while taking out the surgical piece through the sleeve of this trocar, and putting back this sleeve in the incision, the surgeon noticed that a piece was missing, the surgeon checked the whole abdominal cavity and cleaned it with 3l of physiological serum.Additional information from product complaint form received on 06dec22 via email: during specimen retrievement through the canula a piece of canula broke additional information received from applied medical representative via email on 19jan23: [translation] the procedure was an exploratory laparoscopy.There was no difficulty in placing the trocar.The procedure was as described in the osiris.In spite of a thorough washing, the fragment was not found.Type of intervention: the surgeon checked the whole abdominal cavity and cleaned it with 3l of physiological serum.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula tip.Based on the condition of the returned unit, it is possible that the broken cannula tip was due to an object or instrument coming in contact with the cannula tip and/or excess force exerted on the cannula tip.It is also possible that the cannula material was more susceptible to breakage.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CFB33, 11X100 KII SH BLD ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15982810
Report Number2027111-2022-00858
Device Sequence Number12502613
Product Code GCJ
UDI-Device Identifier00607915119843
UDI-Public(01)00607915119843(17)250810(30)01(10)1456111
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model NumberCFB33
Device Catalogue Number101473821
Device Lot Number1456111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer12/05/2022
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown